# SDR USAA990881

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION FLOORBEAM 321 UPPR CHORD AT LBL 12.5 T-CAP. CORROSION LEVEL 1.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD PER SRM 53-10-51.  (M)
